Aarhus Universitets segl

A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages. / Basse-O'Connor, Andreas; Podolskij, Mark; Thäle, Christoph.

I: Electronic Journal of Probability, Bind 25, 31, 2020, s. 1-31.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Basse-O'Connor A, Podolskij M, Thäle C. A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages. Electronic Journal of Probability. 2020;25:1-31. 31. doi: 10.1214/20-EJP435

Author

Basse-O'Connor, Andreas ; Podolskij, Mark ; Thäle, Christoph. / A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages. I: Electronic Journal of Probability. 2020 ; Bind 25. s. 1-31.

Bibtex

@article{0c5b619db212460e964884c5e9a96189,
title = "A Berry-Esse{\'e}n theorem for partial sums of functionals of heavy-tailed moving averages",
author = "Andreas Basse-O'Connor and Mark Podolskij and Christoph Th{\"a}le",
year = "2020",
doi = "10.1214/20-EJP435",
language = "English",
volume = "25",
pages = "1--31",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

RIS

TY - JOUR

T1 - A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages

AU - Basse-O'Connor, Andreas

AU - Podolskij, Mark

AU - Thäle, Christoph

PY - 2020

Y1 - 2020

U2 - 10.1214/20-EJP435

DO - 10.1214/20-EJP435

M3 - Journal article

VL - 25

SP - 1

EP - 31

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

M1 - 31

ER -